< Previous article    Next article >

 A Lazarus effect: A case report of Bupropion overdose mimicking brain death

Large Font Normal Small fonts

Douglas Stranges1, Alan Lucerna2, James Espinosa2, Neveen Malik3, Marc Mongeau4, Kelly Schiers3, Syed Omar Shah5, Joan Wiley3, Philip Willsie3

 

1 Department of Emergency Medicine, Department of Internal Medicine, Rowan University SOM, Kennedy University Hospital, Washington Twp, NJ, USA

 

2 Department of Emergency Medicine, Rowan University SOM, Kennedy University Hospital, Stratford, NJ, USA

 

3 Department of Pulmonary/Critical Care/Sleep Medicine, Kennedy Health Alliance, Kennedy University Hospital, Washington Twp, NJ, USA

 

4 Department of Pulmonary and Critical Care Medicine, Rowan University SOM, Kennedy University Hospital, Washington Twp, NJ, USA

 

5 Department of Neurocritical Care, Thomas Jefferson University Hospital, Philadelphia, PA, USA

 

Corresponding Author: Douglas Stranges, Email: strangdm@rowan.edu

 

© 2018 World Journal of Emergency Medicine

 

World J Emerg Med 2018;9(1):67–69

 

DOI: 10.5847/ wjem.j.1920–8642.2018.01.011

1 2
About us | Contact us | Sitemap | Feedback | Copyright and Disclaimer
Copyright © 2010-2017 www.wjem.org All rights reserved.
Zhejiang ICP Number: 13029887-1